Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 553, NWS Tulsa, OK

November 7, 2011Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 7, 2011, 6:11 PM CST for Osage County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 7, 2011, 6:11 PM CST (00:11 UTC)
Expired
Nov 7, 2011, 7:00 PM CST
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Osage County, OK

The radar

The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 7, 6:40 PM CSTHAIL 0.889 N Bigheart, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 7, 5:37 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
3.0
Supercell composite
12.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WUUS54 KTSA 080011
SVRTSA
OKC113-080100-
/O.NEW.KTSA.SV.W.0553.111108T0011Z-111108T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
611 PM CST MON NOV 7 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 700 PM CST

* AT 608 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 19 MILES NORTHWEST OF BIGHEART TO 11 MILES SOUTHWEST
  OF PEARSONIA...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PEARSONIA...PAWHUSKA...OSAGE HILLS STATE PARK...OKESA...BIGHEART
  AND HULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3700 9607 3700 9600 3668 9601 3654 9672
      3700 9657 3701 9608
TIME...MOT...LOC 0011Z 232DEG 40KT 3712 9633 3669 9651

$$
3 follow-up statements
506 
WWUS54 KTSA 080031
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CST MON NOV 7 2011

OKC113-080100-
/O.CON.KTSA.SV.W.0553.000000T0000Z-111108T0100Z/
OSAGE OK-
631 PM CST MON NOV 7 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHERN OSAGE COUNTY...

AT 628 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 22 MILES NORTH OF WAH SHA SHE STATE PARK TO
PEARSONIA...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OSAGE
HILLS STATE PARK...OKESA...BIGHEART...WAH SHA SHE STATE PARK AND
HULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3700 9607 3700 9600 3668 9601 3654 9672
      3700 9657 3701 9608
TIME...MOT...LOC 0031Z 232DEG 40KT 3726 9611 3676 9635

$$
390 
WWUS54 KTSA 080047
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CST MON NOV 7 2011

OKC113-080100-
/O.CON.KTSA.SV.W.0553.000000T0000Z-111108T0100Z/
OSAGE OK-
647 PM CST MON NOV 7 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHEASTERN OSAGE COUNTY...

AT 645 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 30 MILES NORTH OF HULAH TO BIGHEART...MOVING NORTHEAST
AT 45 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAH SHA
SHE STATE PARK AND HULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3673 9637 3700 9636 3701 9608 3700 9607
      3700 9600 3680 9601
TIME...MOT...LOC 0047Z 232DEG 40KT 3737 9593 3687 9617

$$
263 
WWUS54 KTSA 080059
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CST MON NOV 7 2011

OKC113-080109-
/O.EXP.KTSA.SV.W.0553.000000T0000Z-111108T0100Z/
OSAGE OK-
659 PM CST MON NOV 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY
EXPIRES AT 700 PM CST...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 3673 9637 3700 9636 3701 9608 3700 9607
      3700 9600 3680 9601
TIME...MOT...LOC 0059Z 232DEG 40KT 3745 9580 3695 9604

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 5:58 PM CST, 13 minutes earlier.

Area forecast discussion, Nov 7, 5:58 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
558 PM CST MON NOV 7 2011

.DISCUSSION...

THE 00Z AVIATION DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A STRONG UPPER STORM SYSTEM WILL BE MOVING ACROSS OKLAHOMA OVER
THE NEXT 24 HRS...AND WILL BRING UNSETTLED WEATHER IN THE FORM OF
LOW CIGS AND PERIODS OF TSTMS TO THE TAF SITES. TRIED TO TIME THE
BEST CHNCS AT EACH SITE WITHIN TEMPO GROUPS. CIGS SHOULD GRADUALLY
LOWER AS WELL INTO THE SUB-2K RANGE OR POSSIBLY HIGH END IFR
TOWARD 12Z. STRONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND NW
AR BTWN 18Z AND 00Z...WITH STORMS AND A WIND SHIFT TO THE SW EXPTD.

LACY

&&

.PREV DISCUSSION... /ISSUED 249 PM CST MON NOV 7 2011/

DISCUSSION...

MAIN FORECAST CONCERN IS ON CONVECTIVE COVERAGE THROUGH TUESDAY
EVENING...AND POTENTIAL FLOODING/SEVERE WEATHER ACROSS THE AREA.

HEAVIEST SHOWERS AND STORMS HAVE MOVED OUT OF THE AREA...WITH
EXPECTED STRONG TO SEVERE STORMS HAVING INITIATED WITHIN THE LAST
COUPLE OF HOURS IN WESTERN OKLAHOMA IN THE VICINITY OF THE FRONTAL
BOUNDARY. THESE STORMS SHOULD FORM INTO A COMPLEX AND MOVE
WESTWARD OVERNIGHT...PERHAPS POSING AN ISOLATED SEVERE THREAT TO
AREAS WEST OF HIGHWAY 75 TONIGHT. THE HEAVY RAIN THREAT WILL BE
MAINLY FOCUSED ACROSS AREAS ALONG AND NORTH OF INTERSTATE
44...WHERE TRAINING OF STORMS IS MOST LIKELY TO OCCUR ALONG THE
FRONT. THERE WAS DISCUSSION ABOUT ISSUING A FLASH FLOOD
WATCH...BUT ULTIMATELY ELECTED NOT TO ISSUE ONE DUE TO RELATIVE
LACK OF RAINFALL IN THAT AREA TODAY AND HIGHER FLASH FLOOD
GUIDANCE VALUES DUE TO ANTECEDENT CONDITIONS. WOULD NOT BE
SURPRISED IF AN URBAN/SMALL STREAMS FLOOD ADVISORY OR EVEN A
WARNING OR TWO BECOME NECESSARY...HOWEVER...DUE TO EXPECTED
PRECIPITATION EFFICIENCY.

THE COLD FRONT WILL ACCELERATE EASTWARD LATE TONIGHT AND TOMORROW
AS THE UPPER LOW SWINGS ACROSS THE AREA...WITH ADDITIONAL
THUNDERSTORM DEVELOPMENT EXPECTED ALONG THE FRONT TOMORROW. SEVERE
THREAT TOMORROW SHOULD REMAIN LARGELY ISOLATED...WITH THE GREATEST
THREAT FOR SEVERE WINDS ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS DUE TO FRONTAL TIMING. CLEARING SHOULD OCCUR FROM
SOUTHWEST TO NORTHEAST LATE TOMORROW AFTERNOON AND INTO TOMORROW
NIGHT AS THE DRY SLOT MOVES INTO THE AREA.

TEMPERATURES WILL BE COOL THROUGH THURSDAY...BEFORE SOUTH WINDS
RETURN AND A STEADY WARMUP ENSUES INTO THE WEEKEND. MID RANGE
MODELS DEPICT A FAIRLY QUICK BUT STRONG WAVE MOVING ACROSS THE
AREA IN THE SOUTHWESTERLY FLOW ALOFT LATE IN THE WEEKEND AND INTO
EARLY NEXT WEEK...ALTHOUGH THE FORECAST TIMING HAS HAD LITTLE
CONSISTENCY SO FAR. WILL BROADBRUSH SLIGHT CHANCE POPS FOR THE
WHOLE AREA FROM SUNDAY NIGHT INTO MONDAY NIGHT FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  70  38  57 / 100  90  10  10
FSM   61  74  44  59 /  80 100  30  10
MLC   65  74  41  59 /  90  80  10  10
BVO   61  69  36  56 / 100  90  10  10
FYV   61  69  38  52 /  80 100  30  10
BYV   61  69  40  52 /  90 100  50  10
MKO   62  71  39  56 /  90  90  10  10
MIO   62  70  38  55 / 100  90  20  10
F10   63  72  39  57 /  90  80  10  10
HHW   65  75  43  60 /  70  80  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Nov 7, 5:02 PM CST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 PM CST MON NOV 7 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 PM CST MON NOV 7 2011

...HEAVY RAIN AND SEVERE WEATHER CHANCES INCREASE TONIGHT AND TUESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...PRIMARILY ALONG AND WEST OF HIGHWAY 75.
	ONSET...EARLY EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...EARLY EVENING.

DISCUSSION...
ONGOING STRONG THUNDERSTORMS ACROSS CENTRAL OKLAHOMA WILL BEGIN TO
ENCROACH ON THE WESTERN PERIPHERY OF OUR AREA EARLY THIS EVENING.
THERE IS A PLUME OF HIGHER INSTABILITY EXTENDING INTO OSAGE AND
PAWNEE COUNTIES... SO ONGOING SEVERE STORMS JUST TO THE WEST MAY
EVENTUALLY CROSS INTO OUR AREA.

THE SURFACE FRONT THAT IS THE MAIN FOCUS FOR MUCH OF THE ONGOING
ACTIVITY IS NOT EXPECTED TO PROGRESS ANY CLOSER THROUGH TONIGHT.
THEREFORE... SEVERE WEATHER CHANCES SHOULD REMAIN ALONG AND WEST
OF HIGHWAY 75 OVERNIGHT. HOWEVER... LARGE AMOUNTS OF ATMOSPHERIC
MOISTURE WILL ENHANCE HEAVY RAINFALL POTENTIAL ACROSS THE REST OF
EASTERN OKLAHOMA. FLASH FLOOD GUIDANCE VALUES ARE CURRENTLY VERY
HIGH... SO FLOODING PROBLEMS ARE NOT EXPECTED AT THIS TIME. THAT
SAID... THE PROGRESS OF HEAVY RAINFALL WILL BE CLOSELY MONITORED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO POSSIBLY SEVERE STORMS WILL BE ONGOING TUESDAY
MORNING ACROSS EASTERN OKLAHOMA... AND WILL SPREAD EASTWARD
INTO WESTERN ARKANSAS BY LATE MORNING. AS STORMS MOVE FURTHER
EAST... THE SEVERE WEATHER RISK WILL INCREASE SOMEWHAT AS HIGHER
INSTABILITY IS ENCOUNTERED. FLOW ALOFT WILL BE STRONG AND SUPPORT POCKETS
OF DAMAGING WINDS WITHIN THE LINE OF STORMS. ONCE THE STORMS
PASS... A COLD FRONT WILL SWEEP THROUGH THE AREA BRING GUSTY
NORTHERLY WINDS AND SHARPLY COOLER TEMPERATURES.

DRY AND COOL WEATHER WILL PREVAIL THROUGH LATE WEEK... WITH
GUSTY SOUTHERLY WINDS AND WARMER TEMPERATURES EXPECTED
FOR THE UPCOMING WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 7, 5:15 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CST MON NOV 7 2011

OKZ054-080000-
OSAGE OK-
515 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CST
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 515 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF WEBB CITY TO 23 MILES SOUTHWEST
OF BURBANK...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BURBANK...SHIDLER AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9654 3658 9673 3650 9700 3650 9701
      3654 9699 3656 9691 3658 9690 3659 9692
      3658 9700 3659 9706 3665 9707 3671 9703
      3669 9695 3675 9689 3675 9683 3679 9676
      3701 9675
TIME...MOT...LOC 2315Z 225DEG 45KT 3693 9685 3655 9706

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 7:03 PM CSTSpecial Weather StatementTSAOsage42 min
Nov 7, 8:42 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa63 min
Nov 7, 9:46 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington59 min
Nov 7, 9:48 PM CSTSpecial Weather StatementTSACreek27 min
Nov 7, 10:31 PM CSTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa3 hr
Nov 7, 10:42 PM CSTSpecial Weather StatementTSACraig, Nowata, Ottawa, Rogers63 min
Nov 7, 10:59 PM CSTFlash Flood WarningTSACreek3 hr
Nov 7, 11:37 PM CSTFlash Flood WarningTSACreek, Osage, Tulsa, Washington3 hr
Nov 8, 12:06 AM CSTSpecial Weather StatementTSAOkfuskee54 min
Nov 8, 1:06 AM CSTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee54 min
Nov 8, 1:52 AM CSTSpecial Weather StatementTSACherokee, Muskogee53 min
Nov 8, 1:55 AM CSTSpecial Weather StatementTSAMcIntosh65 min
Nov 8, 2:59 AM CSTSpecial Weather StatementTSAAdair, Sequoyah61 min
Nov 8, 3:20 AM CSTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more9 hr
Nov 8, 8:17 AM CSTSpecial Weather StatementTSAPittsburg43 min
Nov 8, 8:53 AM CSTFlash Flood WarningTSACherokee, Muskogee3 hr
Nov 8, 8:58 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg47 min
Nov 8, 9:31 AM CSTSpecial Weather StatementTSAHaskell, Sequoyah44 min
Nov 8, 10:02 AM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Nov 8, 10:10 AM CSTSpecial Weather StatementTSALatimer35 min
Nov 8, 10:22 AM CSTTornado WarningTSASequoyah23 min
Nov 8, 10:27 AM CSTTornado WarningTSAPushmataha33 min
Nov 8, 10:51 AM CSTSpecial Weather StatementTSALeFlore54 min
Nov 8, 11:00 AM CSTTornado WarningTSALeFlore, Pushmataha30 min
Nov 8, 11:29 AM CSTTornado WarningTSALeFlore37 min
Nov 8, 12:19 PM CSTSpecial Weather StatementTSALeFlore41 min
Nov 8, 12:29 PM CSTTornado WarningTSAPushmataha31 min
Nov 8, 12:57 PM CSTTornado WarningTSAPushmataha33 min
Nov 8, 1:24 PM CSTTornado WarningTSALeFlore, Pushmataha36 min
Nov 8, 1:37 PM CSTRiver Flood WarningTSAAdair23 hr
Nov 8, 1:37 PM CSTRiver Flood WarningTSACherokee41 hr
Nov 8, 1:42 PM CSTRiver Flood AdvisoryTSACherokee, Delaware6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.